کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4593961 1630673 2014 32 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Arithmetic volumes for lattices over p-adic rings
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Arithmetic volumes for lattices over p-adic rings
چکیده انگلیسی

In this paper we develop formulas for computing the arithmetic volume of orthogonal groups for lattices over the maximal orders of finite extensions of ZpZp. We specifically develop new explicit formulas for unimodular lattices over 2-adic rings. We also develop a reduction of the general problem to that of unimodular lattices together with the combinatorial problem of computing representatives for all possible Jordan decompositions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 141, August 2014, Pages 343–374
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت